# SDR RAIA980613

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- Engine: Garrtt TPE33112UAR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7045 - STL - LEFT ENGINE SINGLE RED LINE COMPUTER CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE DEFERRED 76-1 CAT C.  (M)
